The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 102 NO.2 / (1993))
Regularity of Solutions for a Two-Phase Degenerate Stefan Problem
Dening Li,
Pages. 402-418
Abstract For a one-dimensional two-phase degenerate Stefan problem, we prove that the free boundary is $C^infty$ smooth and the solutions are $C^infty$ smooth up to the boundary. The proof is based on performing the hodograph transformation to fix the free boundary and establishing a nonlinear a priori estimate for the solution.
Contents 1. Introduction
2. Transformed problem
2.1. Preparatory propositions
2.2. Hodograph transformation
3. A priori estimate for nonlinear problem
3.1. A priori estimate
3.2. Truncated estimate
4. Existence of $C^\infty$ solutions
Key words
Mathmatical Subject Classification